# SDR DL733951709

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK INSP, SMALL HOLE IN L/T ELEV, APPROX 24 INCHES FROM O/B END.  REPAIRED PER SRM 51-70-05, WEIGHT ADDED IN REPAIR NEGLIGIBLE REBALANCE NOT REQUIRED PER SRM 51-60-04.
